# SDR 95ZZZX949

- Difficulty date: February 9, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1197Z
- Make and model: Amrgen AG5B
- Aircraft serial: 10023
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Debonded
- Location: Lt Wing Top
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEBONDING OF WING RIB FROM WING SKIN FOUND DURING TROUBLESHOOTING FROM A FUEL LEAK IN LT WING FUEL TANK.  TOP SIDE DEBONDING AT LT WING, STA WS 49.5, TWO PLACES 13 AND 10 INCHES LONG.  WS 66, ONE PLACE 38 INCHES LONG. WS 97, ONE PLACE 3 INCHES LONG.  WS 112.5, ONE PLACE 2.75 INCHES LONG.  WS 145.25, ONE PLACE 2 INCHES LONG.  WS 161.25, ONE PLACE 3 INCHES LONG.
